# SDR DXTA200500590

- Difficulty date: February 13, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Aircraft time: 6,028 hours, 4,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, GEAR RETRACTED NORMALLY.  AFTER HYD PRESS ON LIGHT EXTINGUISHED, RIGHT MAIN GEAR LOWER WITHOUT COMMAND.  CLEANED & INSPECTED RT MAIN GEAR UPLOCK ACTUATOR ASSY & MICROSWITCH FOUND DEBRIS ON ACTUATOR & MICROSWITCH FOUND ROLLER ON GEAR STICKING.  CLEANED & LUBED ROLLER.  LUBED UPLOCK ACTUATOR & MICROSWITCH.  PERFORMED MULTIPLE GEAR SWINGS, OPS CHECK GOOD, NO OTHER DEFECTS NOTED AT THIS TIME.  ALL WORK DONE IAW CESSNA 560 ULTRA MM 32-30-00.
